RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2015, Volume 7, Issue 3, Pages 48–53 (Mi vyurm265)  

Mathematics

Metric estimates of small denominators in nonlocal boundary value problems

M. M. Symotyuka, I. Y. Savkaba

a Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine, L'vov, Ukraine
b Vasyl Stefanyk Precarpathian National University, Ivano-Frankivsk, Ukraine

Abstract: The metric estimates of small denominators at the analysis of nonlocal boundary value problems for a parabolic-hyperbolic equation are established. We use the metric approach to prove these estimates.

Keywords: equation of mixed type; nonlocal boundary value problem; Borel–Cantelli lemma; Lebesgue measure.

Full text: PDF file (272 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 14.06.2013

Citation: M. M. Symotyuk, I. Y. Savka, “Metric estimates of small denominators in nonlocal boundary value problems”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015), 48–53

Citation in format AMSBIB
\Bibitem{SymSav15}
\by M.~M.~Symotyuk, I.~Y.~Savka
\paper Metric estimates of small denominators in nonlocal boundary value problems
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 3
\pages 48--53
\mathnet{http://mi.mathnet.ru/vyurm265}
\elib{https://elibrary.ru/item.asp?id=23730240}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm265
  • http://mi.mathnet.ru/eng/vyurm/v7/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:139
    Full text:34
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020